Second Asia SKA Initiative On Neutron Star (ASIONS) meeting

Wednesday 30 January 2019

Session 3: 1st talk (45 min) (09:00-09:45)

Session 3: 2nd talk (45 min) (09:45-10:30)

Session 3: 3rd talk (30 min) (11:00-11:30)

Session 3: 4th talk (30 min) (11:30-12:00)

Session 3: 5th talk (30 min) (12:00-12:30)